Exponential sums formed with the Möbius function. / Harman, Glyn; Baker, R.C.

In: Journal of the London Mathematical Society, Vol. 43, 1991, p. 193-198.

Research output: Contribution to journalArticle

Published

Standard

Exponential sums formed with the Möbius function. / Harman, Glyn; Baker, R.C.

In: Journal of the London Mathematical Society, Vol. 43, 1991, p. 193-198.

Research output: Contribution to journalArticle

Harvard

Harman, G & Baker, RC 1991, 'Exponential sums formed with the Möbius function', Journal of the London Mathematical Society, vol. 43, pp. 193-198.

APA

Harman, G., & Baker, R. C. (1991). Exponential sums formed with the Möbius function. Journal of the London Mathematical Society, 43, 193-198.

Vancouver

Harman G, Baker RC. Exponential sums formed with the Möbius function. Journal of the London Mathematical Society. 1991;43:193-198.

Author

Harman, Glyn ; Baker, R.C. / Exponential sums formed with the Möbius function. In: Journal of the London Mathematical Society. 1991 ; Vol. 43. pp. 193-198.

BibTeX

@article{d2c08d70d2c948229707984c7749c6f1,
title = "Exponential sums formed with the M{\"o}bius function",
author = "Glyn Harman and R.C. Baker",
year = "1991",
language = "English",
volume = "43",
pages = "193--198",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Exponential sums formed with the Möbius function

AU - Harman, Glyn

AU - Baker, R.C.

PY - 1991

Y1 - 1991

M3 - Article

VL - 43

SP - 193

EP - 198

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

ER -